On the radical of J*-triples.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 323-332
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
radical of -triples, Jacobson radical, Jordan-Chevalley decomposition, symmetric complex Banach manifolds
@article{MZ_1992__211_3_174445,
author = {Erhard Neher},
title = {On the radical of {J*-triples.}},
journal = {Mathematische Zeitschrift},
pages = {323--332},
year = {1992},
volume = {211},
number = {3},
zbl = {0758.17016},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174445/}
}
Erhard Neher. On the radical of J*-triples.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 323-332. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174445/